# SDR CALA2013093000716

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 49,319 hours, 16,581 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD RIVET HOLE FOR STATION 787R SUPPORT BRACKET FOR A/C OUTLET EXTRUSION IS CRACKED BETWEEN STRINGERS 8 & 9.  COMPLIED WITH REPAIR OF FRAME 787R BETWEEN STRINGERS 8 & 9 IAW EA 5310-04716 REV F.
